# SDR AALA201910029015

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 13,830 hours, 5,219 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Side Stick
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS INFLIGHT F/O SIDE STICK WHEN ROLLING TO THE RIGHT, THERE IS NO RESPONSE FOR 1/2 OF SIDE STICK  MOVEMENT, LEFT ROLL IS NORMAL. MAINTENANCE ACCOMPLISHED POST FLIGHT REPORT, NO FAULTS MESSAGES OR WARNINGS. ACCOMPLISHED OPERATIONAL CHECK OF CAPT/FO SIDE STICK ASSEMBLY IAW AMM 29-92-41, NO FAULTS TEST PASSED.
